Laboratoire de Mathématiques de Besançon - UMR 6623 CNRS
UFC
CNRS


Accueil > Pages web personnelles > Nicolas Jacon > Liste complète des publications

Liste complète des publications

Livre :

  1. Avec M.Geck, Representations of Hecke algebras at roots of unity,
    Algebra and Applications, Vol. 15, Springer, Résumés des chapitres, Préface, Infos

Publications / Prépublications :

  1. Avec M. Geck, Ocneanu’s trace and Starkey’s rule ,
    Journal of Knot Theory and its Ramifications 12 (2003), no. 7, 899-904, pdf.
  2. Sur les représentations modulaires des algèbres de Hecke de type D,
    Journal of Algebra 274 (2004), 607-628, pdf.
  3. On the parametrization of the simple modules for Ariki-Koike algebras at roots of unity,
    Journal of Mathematics of Kyoto University 44 (2004), no. 4, 729-767, pdf.
  4. An algorithm for the computation of the decomposition matrices for Ariki-Koike algebras,
    Journal of Algebra (section Computational Algebra) 292 (2005), 100-109, pdf.
  5. Canonical basic sets for Hecke algebras,
    Contemporary Mathematics, AMS, 392 (2005), 33-41, pdf.
  6. Avec M. Geck, Canonical basic sets in type B ,
    Journal of Algebra 306 (2006), 104-127, pdf.
  7. Avec G. Genet, Modular representations of cyclotomic Hecke algebras of type G(r,p,n),
    International Mathematics Research Notices, Volume 2006, Article ID 93049, 18 pages, pdf.
  8. Calcul explicite de certaines cellules de Kazhdan-Lusztig pour le type A,
    Publications Mathématiques de Besançon, Volume 2006, pdf.
  9. Crystal Graphs of higher level q-deformed Fock spaces Lusztig a-values and Ariki-Koike algebras,
    Algebras and Representation Theory,10 (2007), no.6, 565-591, pdf.
  10. Crystal graphs of irreducible highest weight $U_q(\hat{sl}_e)$ -modules of level two and Uglov bipartitions,
    Journal of Algebraic Combinatorics, Vol. 27, no. 2 (2008), 143-162, pdf.
  11. Avec C. Lecouvey, On the Mullineux involution for Ariki-Koike algebras,
    Journal of Algebra (section Computational Algebra), 321, Issue 8, 2009, 2156-2170, pdf.
  12. Avec C. Bonnafé, Cellular structures on Hecke algebras of type B,
    Journal of Algebra, 321, Issue 11, 2009, 3089-3111, pdf.
  13. Avec C. Lecouvey, Kashiwara and Zelevinsky involutions in affine type A,
    Pacific Journal of Mathematics, Vol. 243, No. 2, 2009, 287-311, pdf.
  14. Avec C. Lecouvey, Crystal isomorphisms for irreducible highest weight $U_q(\hat{sl}_e)$ -modules of higher level,
    Algebras and Representation Theory 13, 2010, no. 4, 467–489, pdf.
  15. Avec S. Ariki, Dipper-James-Murphy’s conjecture for Hecke algebras of type B,
    Representation Theory of Algebraic Groups and Quantum Groups Progress in Mathematics, 2011, Volume 284, 17-32, pdf.
  16. Constructible Representations and basic sets in type B,
    Journal of Algebra, 336, Issue 1, 2011, 67-83 pdf.
  17. Avec S. Ariki et C. Lecouvey, The modular branching rule for affine Hecke algebra of type A,
    Advances in Mathematics Volume 228, Issue 1, 10 September 2011, Pages 481-526, pdf.
  18. Avec M. Chlouveraki, Schur elements and basic sets for cyclotomic Hecke algebras,
    Journal of Algebra and its Applications 10 (2011), no. 5, 979–993, pdf.
  19. Avec S. Ariki et C. Lecouvey, Factorization of the canonical bases for higher level Fock spaces,
    Proceedings of the Edinburgh Mathematical Society, February 2012, 55 : pp 23-51 pdf.
  20. Avec M. Chlouveraki, Schur elements for the Ariki-Koike algebra and applications,
    Journal of Algebraic Combinatorics, Volume 35, N. 2 (2012), 291-311, pdf
  21. On the regularization process for Ariki-Koike algebras, Séminaire Lotharingien de Combinatoire, Issue 69, 2013 pdf
  22. Avec C. Lecouvey, A combinatorial decomposition of higher level Fock spaces,
    A paraître à Osaka Journal of Mathematics, pdf
  23. Avec M. Chlouveraki, On quantized decomposition maps for graded algebras,
    Preprint, pdf
  24. Representations of the symmetric group and its Hecke algebra,
    Preprint (Notes issues de la conférence Summer School in Algorithmic Mathematics 2012, Munich), pdf

Actes de conférence :

  1. JMMO Fock space and Geck-Rouquier classification of simple modules for Hecke algebras,
    Proceedings of the RIMS Symposium, Combinatorial Methods in Representation theory and their applications, 1438 (2005), 19-36, pdf.

Thèse / HDR :

  1. Représentations modulaires des algèbres de Hecke et des algèbres de Ariki-Koike,
    Thèse de doctorat, Université Lyon I sous la direction de M. Geck, Juin 2004, pdf.
  2. Algèbres de Hecke, cristaux et bases canoniques de groupes quantiques,
    Habilitation à diriger des recherches, Université de Franche-Comté, Juin 2010, pdf

Cette rubrique ne contient aucun article.